Back to top

DRUG ALERT for Trail/Fruitvale

Business owners/managers are encouraged to post this warning on their premises.
Interior Heath has issued a DRUG ALERT for TRAIL after a COCAINE tested positive for FENTANYL.

Risk of overdose can be very high when fentanyl is in stimulants like cocaine. Please remind your clients of the overdose prevention tips and community resources as noted below.

Please display the attached poster in locations where clients and staff will see it for THE LONG WEEKEND and remove it on April 6, 2021.   

Thank you for your help in getting this important information out.  

Please note: the Lifeguard App is now sending out our drug alerts direct to mobile devices  - anyone can  download the app and enable  notifications to begin receiving alerts.

Reduce the risk

  • Get your drugs checked – see service information below.
  • Avoid using different drugs at the same time or using drugs and alcohol together.  
  • Don’t use alone or ask someone to check on you.
  • If you must use while alone, consider using the Lifeguard app, which can connect you with 911 emergency responders if you overdose. Download at the App Store or Google Play.   
  • When using your substance start with a small amount, and then go slow.
  • Use at an Overdose Prevention or Supervised Consumption Site, if one is near you.
  • Know how to respond to an overdose - call 911, give rescue breaths and naloxone.

Know the signs of overdose and how to respond  

  • Recognize the signs of an OD: slow or no breathing, gurgling or gasping, lips/fingertips turning blue, difficult to rouse (awaken), non-responsive
  • Call 9-1-1 immediately
  • Give naloxone (Narcan) if you have it
  • Open airway and give rescue breaths